# SDR 97ZZZX537

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31T
- Make and model: Beech 58
- Aircraft serial: TH121
- Engine: 298741
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Part number: 10349237
- Condition: Corroded
- Location: Magneto
- Part time: 440 hours
- Component: 103493505
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP FOUND COOKED, CORRODED BRUSH IN DIST GEAR DUE TO ARCING.  CARBON BRUSH IN LARGE GEAR ASSY RT MAGNETO, PN 10-349350-5, MAY HAVE BEEN BROKEN PRIOR TO OR DURING ASSY OF MAGNETO.
